Alert archive / California / Wind Advisories in 2007
Wind Advisory 18, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 2, 2007, 2:30 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2007, 2:30 AM PDT (09:30 UTC)
- Expired
- May 4, 2007, 11:00 PM PDT
- In force
- 69 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 020930 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 230 AM PDT WED MAY 2 2007 CAZ055-056-058-060>062-022130- /O.NEW.KSGX.WI.Y.0018.070502T0930Z-070503T0600Z/ /O.NEW.KSGX.HW.A.0007.070503T0600Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 230 AM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ DVA
9 follow-up statements
000 WWUS76 KSGX 022049 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 149 PM PDT WED MAY 2 2007 CAZ055-056-058-030500- /O.NEW.KSGX.HW.W.0009.070503T0600Z-070503T2100Z/ /O.EXT.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ /O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 149 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PDT THURSDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ060>062-030500- /O.EXT.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/ /O.EXT.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 149 PM PDT WED MAY 2 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THURSDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 030602 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1102 PM PDT WED MAY 2 2007 CAZ055-056-058-031415- /O.EXP.KSGX.WI.Y.0018.000000T0000Z-070503T0600Z/ /O.CON.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/ /O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1102 PM PDT WED MAY 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060>062-031415- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/ /O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1102 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 031102 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 402 AM PDT THU MAY 3 2007 CAZ055-056-058-032100- /O.CON.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/ /O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 402 AM PDT THU MAY 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH FRIDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND WARNING MEANS THAT WINDS OF 45 MPH WITH GUSTS TO OVER 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060>062-032100- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070503T2100Z/ /O.CON.KSGX.HW.A.0007.070503T2100Z-070505T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 402 AM PDT THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH FRIDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH FRIDAY EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS AT TIMES THROUGH FRIDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 031557 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 857 AM PDT THU MAY 3 2007 CAZ055-056-058-040000- /O.CAN.KSGX.HW.W.0009.000000T0000Z-070503T2100Z/ /O.EXB.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/ /O.EXT.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 857 AM PDT THU MAY 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 AM PDT FRIDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PDT FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060>062-040000- /O.EXT.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/ /O.EXT.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 857 AM PDT THU MAY 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PDT FRIDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT FRIDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BALFOUR
000 WWUS76 KSGX 040135 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 635 PM PDT THU MAY 3 2007 CAZ055-056-058-040945- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/ /O.CON.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 635 PM PDT THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TODAY THROUGH TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060>062-040945- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070504T1400Z/ /O.CON.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 635 PM PDT THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT FRIDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST WINDS GUSTING AROUND 45 MPH ARE EXPECTED TONIGHT. ON FRIDAY WINDS WILL BE STRONGER WITH GUSTS OVER 60 MPH POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 040730 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1230 AM PDT FRI MAY 4 2007 CAZ055-056-058-060>062-041700- /O.UPG.KSGX.HW.A.0007.070504T1400Z-070505T0600Z/ /O.EXT.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1230 AM PDT FRI MAY 4 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. $$ DVA
000 WWUS76 KSGX 041719 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1019 AM PDT FRI MAY 4 2007 CAZ055-056-058-060>062-050100- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1019 AM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. $$ DVA/JAD
000 WWUS76 KSGX 050020 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 520 PM PDT FRI MAY 4 2007 CAZ055-056-058-060>062-050600- /O.CON.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 520 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. WEST WINDS GUSTING 40 TO 55 MPH ARE EXPECTED. BRIEF...LOCAL GUSTS OVER 58 MPH ARE POSSIBLE IN THE SAN BERNARDINO COUNTY MOUNTAINS. THESE WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. LOCAL VISIBILITY MAY BE REDUCED TO NEAR ZERO IN BLOWING DUST AND SAND...ESPECIALLY IN THE DESERTS. $$ SMALL
000 WWUS76 KSGX 050602 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1102 PM PDT FRI MAY 4 2007 CAZ055-056-058-060>062-050715- /O.EXP.KSGX.WI.Y.0018.000000T0000Z-070505T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1102 PM PDT FRI MAY 4 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 1, 9:10 PM PDT, 5 hours 20 minutes earlier.
Area forecast discussion, May 1, 9:10 PM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 910 PM PDT TUE MAY 1 2007 .SYNOPSIS... STRONG LOW PRESSURE APPROACHING FROM THE NORTHWEST WILL DEEPEN THE MARINE LAYER WEDNESDAY. LIGHT RAIN OR DRIZZLE IS POSSIBLE AS THIS SYSTEM PASSES WEDNESDAY NIGHT AND THURSDAY. THIS TROUGH WILL ALSO BRING STRONG WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH SATURDAY. HIGH PRESSURE WILL BRING CLEAR...WARMER WEATHER EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. THIS WEEKS WEATHER SHOULD BE INTERESTING OVER THE WESTERN STATES AS A POTENT LONGWAVE TROUGH AFFECTS OUR WEATHER THROUGH SATURDAY. SHORTWAVE RIDGING TONIGHT WILL BE OFFSET BY A HEALTHY EDDY CIRCULATION THAT WILL KEEP THE MARINE LAYER INTACT. ON WEDNESDAY THE AFOREMENTIONED UPPER TROUGH MAKES LANDFALL ACROSS CENTRAL CALIFORNIA. THE STRONGEST JET DYNAMICS AND PVA REMAIN JUST TO THE NORTH OF OUR CWA. NEVERTHELESS...THE PROXIMITY OF THE JET COUPLED WITH MODEST VERTICAL VELOCITIES AND AN EVER DEEPENING MARINE LAYER WILL BRING A CHANCE FOR LIGHT RAIN AND DRIZZLE FROM THE MOUNTAINS WESTWARD WED NIGHT AND THURSDAY MORNING. EXPECT SUBSTANTIAL MARINE LAYER DEEPENING TO 5000-5500 FEET DURING THAT TIME. THE DESERTS AND THE MOUNTAINS ABOVE THE MARINE LAYER ARE IN STORE FOR A WIND EVENT AS A 30-40 KT 850 MB JET BARRELS ACROSS THE REGION WEDNESDAY EVENING. MOUNTAIN WAVES WILL SEND THESE WINDS TOWARD THE SURFACE KICKING UP BLOWING DUST AND SAND AT TIMES WITH WINDS GUSTS IN EXCESS OF 45 MPH. WIND ADVISORIES MAY BE NEEDED. ON THURSDAY THE SHORTWAVE LIFTS NE TOWARD THE ROCKIES. COLD NORTHWEST FLOW ON THE BACKSIDE OF THE TROUGH WILL KEEP US WITH COOL...BLUSTERY WEATHER. THE COLD AIR ALOFT SHOULD DISRUPT THE MARINE LAYER FOR AFTERNOON CLEARING WEST OF THE MOUNTAINS THURSDAY AND FRIDAY. ON FRIDAY NIGHT AND SATURDAY AN INSIDE SLIDER WITH A STRONG UPPER LEVEL JET DIVES DOWN THE BACKSIDE OF THE TROUGH. EXPECT ANOTHER PERIOD OF STRONG NORTH WINDS IN THE MOUNTAINS AND DESERTS...AND GENERALLY FAIR BUT COOL WEATHER WEST OF THE MOUNTAINS. WARMING FINALLY RETURNS SUNDAY THROUGH EARLY NEXT WEEK AS THE TROUGH MOVES EAST AND RIDGING BUILDS OVER THE WEST. && .AVIATION...020410Z DEEP MARINE LAYER THIS EVENING UNDER COASTAL EDDY CONDITIONS. THE LOW CLOUDS WILL SPREAD INLAND TO THE COASTAL SLOPES OVERNIGHT. CLOUD BASES AROUND 1000-2000 FEET MSL WITH TOPS TO 4000 FEET MSL ARE EXPECTED. TOPS WILL INCREASE TO NEAR 5000 FEET MSL BY MIDDAY WEDNESDAY. MOST AIR FIELDS WEST OF THE MOUNTAINS WILL LIKELY REMAIN UNDER MVFR CIGS THROUGH AT LEAST 20Z. ABOVE THE MARINE LAYER...ON THE DESERT MOUNTAIN SLOPES...AND IN THE DESERTS...CONTINUED VFR THROUGH WEDNESDAY WITH UNRESTRICTED VISIBILITIES. LOCAL GUSTY SOUTHWEST TO WEST WINDS AROUND 25 MPH WEDNESDAY AFTERNOON ACROSS RIDGES...THROUGH CANYONS...AND LOCALLY IN THE DESERTS WITH HIGHER GUSTS...ALONG WITH LOCALLY STRONG UP AND DOWNDRAFTS. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC/FIRE WEATHER...MOEDE AVIATION/MARINE...SMALL
Hazardous weather outlook, May 1, 3:00 PM PDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 300 PM PDT TUE MAY 1 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-021200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 300 PM PDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH SUNDAY...GUSTY NORTHWEST WINDS WILL PREVAIL OVER THE MOUNTAINS AND DESERTS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:30 AM PDT | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 46 hr |
| May 2, 1:16 PM PDT | High Surf Advisory | SGX | San Diego | 46 hr |
| May 2, 1:49 PM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 19 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.